Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oily

3 months on Accutane

Recommended Posts

Happy new year to you all,

I did 2 months on 40mg/day & just finished the 3rd month on 60mg/day. But I still have breakouts regularly!!!

Anyone have the same problem? any ideas?

thanks

Share this post


Link to post
Share on other sites

I am having that exact same problem oily... I'm on month 3 and still having breakouts.. I asked someone else on here they informed that surley it will get better... lets hope

Share this post


Link to post
Share on other sites

No sweat, Oily, everyone improves on accutane at different times. For me it began to work immediately and progressed steadily from there. For others, it might not improve noticeably until a few months in. How long is your course going to be?

Share this post


Link to post
Share on other sites

Don't worry about it Oily, you might continue having breakouts throughout the entire course. There is nothing you can do about it. You are on the most serious acne drug there is, don't stress and let the drug play itself out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×